Weaker forms of Contra Continuous Multifunctions
DOI:
https://doi.org/10.23755/rm.v48i0.1374Keywords:
αgs-closed set, αgs-open sets, αgs-continuous functions, αgs-contra continuous multifunctions.Abstract
The purpose of this paper is to study αgs-continuous multifunctions. Some basic characterizations, preservation theorems and several properties concerning upper and lower αgs-continuous multifunctions are investigated.References
M.E. Abd El-Monsef, A.A. Nasef, "On multifunctions," Chaos, Solitons and Fractals, Vol. 12, (2001), 2387-2394.
C. Berge, "Topological Spaces," Oliver and Boyd, Edinburgh-London, 1st English edition, (1963).
T. Bnzaru, "Multifunctions and M-product spaces," Bull. Stin. Tech. Inst. Politech. Timisoara, Ser. Mat. Fiz. Mer. Teoe. Apl. 17(31), (1972), 17-23.
C. Carlos Carpintero, N. Rajesn, Ennis Rosas, and S. Saranyasri, "On upper and lower contra ω continuous multifunctions," Novi Sad Jl. Math, Vol 44, No. 1, (2014), 143-151.
C. Carpintero, N. Rajesh, E. Rose, and S. Saranyasri, "On Upper and lower almost contra ω-continuous multifunctions," Italian Jl. of Pure and Appl. Mathematics, Vol. 32, (2014), 445-460.
E. Ekiri, S. Jafari, and V. Popa, "On Almost contra continuous multifunctions," Lobacheskii Jl. of Mathematics, Vol. 30, (2), (2009), 124-131.
E. Ekici, J.H. Park, "A weak form of some types of continuous multifunctions," Filomat, Vol.20:2, (2006), 13-32.
D.K. Ganguly, P. Mallick, "On generalized continuous multifunctions and their selections," Real Anal. Exchange, Vol.33, (2007), 449-456.
A. Kanibir, I.L. Reilly, "On almost L-continuous multifunctions," Hacettepe J. Math. Stat., Vol. 35, (2006), 181-188.
T. Noiri, V. Popa, "Almost weakly continuous multifunctions," Demonstratio Math., Vol. 26, (1993), 363-380.
T. Noiri, V. Popa, "Slightly m-continuous multifunctions," Bull. Inst. Math. Acad. Sinica(New series), Vol. 1(4), (2006), 485-505.
T. D. Rayanagoudar, "On Some Recent Topics in Topology," Ph.D. Thesis, Karnataka University, Dharwad, (2007).
Renukadevi V. and S. Vadakashi, "On lower and upper semi-continuous functions," Acta Mathematica Academiae Scientiarum Hungaricae, Vol.16, No. 1, (2019).
S. Willard, "General Topology," Dover Publications Inc., Mineola, New York, United States, (1970).
I. Zorlutuna, "On almost γ-continuous multifunctions," Math. Balkanica, Vol. 22, (2008), 223-233.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.